Recent papers

Published papers (My ArXiv, My Mathscinet)

  • Zhu reduction for Jacobi $n$-point functions and applications. (With Kathrin Bringmann, Michael Tuite.) Transactions of the AMS Vol. 373(5), pp 3261-3293 (2020). arΧiv. Journal.
  • Intertwining operators and vector-valued modular forms for minimal models. (With Christopher Marks.) Commun. Number Theory Phys. Vol. 12, Number 4, pp 657-686 (2018). arΧiv. Journal.
  • Length spectra of sub-Riemannian metrics on compact Lie groups. (With András Domokos, Vincent Pigno, Corey Shanbrom, Michael VanValkenburgh.) Pacific J. Math. Vol. 296(2), pp 321-340 (2018). arΧiv. Journal.
  • One-point theta functions for vertex operator algebras. J. Algebra. Vol. 481, pp 250-272 (2017). arΧiv. Journal.
  • On a relation between certain $q$-hypergeometric series and Maass waveforms. (With L. Rolen, M. Woodbury.) Proc. Amer. Math. Soc. Vol. 145, pp 543-557 (2017). arΧiv. Journal.
  • A modular invariance property of multivariable trace functions for regular vertex operator algebras. (With M. Miyamoto.) J. Algebra. Vol. 444, pp 124-142 (2015). arΧiv. Journal.
  • Jacobi trace functions in the theory of vertex operator algebras. (With G. Mason.) Commun. Number Theory Phys. Vol. 9, Number 2, pp 273-305 (2015). arΧiv. Journal.
  • A Jacobi theta series and its transformation laws. Int. J. Number Theory. Vol. 10, Issue 6, pp 1343-1354 (2014). arΧiv. Journal.
  • Vertex operator algebras and weak Jacobi forms. (With G. Mason.) Internat. J. Math. Vol. 23, Issue 6, pp 1250024 (2012). arΧiv. Journal.
  • Remarks on vertex operator algebras and Jacobi forms. (With G. Mason.) RIMS Kokyuroku. Vol. 1756, pp 106-111 (2011). Journal.
  • Vertex operator algebras and Jacobi forms (PhD Dissertation). University of California, Santa Cruz. 155 pp. ISBN: 978-1267-53373-9 (2012). ProQuest.